# SDR MALA010136

- Difficulty date: January 20, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Deactivated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND WHEN ELECTED TO 18 DEGREES, FLAPS WOULD NOT MOVE OUT OF 0 DEGREES.  CREW GOT A FLAP INOP, FLAP FAULT LIGHT ON.  MAINTENANCE RESET A/C POWER, PERFORMED FLAP FAULT RESET.  ALL CHECKS GOOD AT THIS TIME.
